# SDR A6WA201441280

- Difficulty date: February 28, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH CARD NR 0001 DIL 270864 122 REPAIR APU INLET DOOR STRUCTURE.  R & R APU INLET DOOR STRUCTURE INTERCOSTAL IAW SRM 51-42-06 & 51-40-11.
